# SDR AALA20090723TUL28

- Difficulty date: July 17, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 68,992 hours, 32,192 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY SHEAR TIE CRACKED AFT SIDE OF 1451 AFT OF LONGERON 2L.  REMOVED AND REPLACED SHEAR TIE PER SRP 51-30.
